i have been on 30 mg of celexa for about a year and for the past week i have been experiencing extreme exhaustion and less desire to do things. after speaking with my dr she said to try and go to 40 mg. it is my second day on 40 mg and still experiencing extreme exhaustion and feeling mental confusion (head feels fuzzy and thoughts arent clear) and feeling tired, jumpy, headaches, and jaw pain. will this go away? has anyone else experienced this and how long did it last? also what time do you typically take your 40mg of celexa? thanks.
When I started this roller coaster med train. I felt confused, ringing in my ears, fatigue, head aches ,hot flashes,foggy mind set,for 2 weeks.I know usually take about a month or less for others to adjust to the meds. Celexa was adjusted up as time went on, after about year or more. I felt like Celexa wasn't working anymore. One will try different anti-depressants until one feels right for you. I'm on my third medication, since diagnose in 2011. Native Rose
Hi, sorry i am just coming across your question now... I wonder how you are feeling now? Usually an increase will kick in quite quickly, within a week, and you should notice an improvement of your mood and bothersome symptoms. Of course sometimes it can take longer for the increase to make a difference, keep in touch with your doctor/psychiatrist during this process...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor just prescribed me Citalopram (CeleXA) for my anxiety and Lorazepam (Ativan) for sleeping?
Updated 13 Sep 2016 • 4 answers
Updated 10 Jan 2015 • 3 answers
Updated 27 Dec 2015 • 4 answers
Updated 20 Feb 2016 • 7 answers
Updated 16 Dec 2016 • 2 answers